# SDR SWIA200514701

- Difficulty date: March 1, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 10,918 hours, 8,491 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM DISENGAGES EVERYTHING.  REMOVED AND REPLACED STAB/MACH TRIM SWITCH PANEL.  OPERATIONAL CHECK GOOD.
